Advanced search
Start date

Cohomology, globalization and related topics

Grant number: 22/00953-7
Support Opportunities:Scholarships in Brazil - Post-Doctoral
Effective date (Start): March 01, 2022
Effective date (End): February 29, 2024
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Mikhailo Dokuchaev
Grantee:Farangis Johari
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:20/16594-0 - Non commutative rings and applications, AP.TEM


The project will be dedicated to the study of problems of globalization involving cohomolgy based on partial actions and torelations between Lie algebras and partial actions. In particular, we shall try to determine whether exist relations betweenextensions associated with partial cocycles and extensions associted with global cocycles. Moreover, the possibility ofgloblizing twisted partial Hopf actions and their partial cohomologies will be also studied. Structural properties of Liealgebras and their relation to partial actions will be also considered. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NIROOMAND, PEYMAN; JOHARI, FARANGIS. Classification of Finite p-Groups by the Size of Their Schur Multipliers. BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, v. N/A, p. 14-pg., . (22/00953-7)
CASAS, J. M.; JOHARI, F.. The c-nilpotent Schur Lie-multiplier for the direct sum of two Leibniz algebras. REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, v. 116, n. 3, p. 24-pg., . (22/00953-7)
JOHARI, FARANGIS; KAHENI, AZAM. 2-Nilpotent Multiplier and 2-Capability of Finite 2-Generator p-Groups of Class Two. Mediterranean Journal of Mathematics, v. 20, n. 2, p. 13-pg., . (22/00953-7)

Please report errors in scientific publications list using this form.